# SDR SWAA2025102014293

- Difficulty date: September 13, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE SHEAR PLATE BTW BS 490 TO BS 500A AT RBL 21 AND WL 152 AT FWD CARGO COMPARTMENT (3 EA).  REPLACED SHEAR PLATE AND FASTENERS LOCATED BTW BS 490 TO BS 500A AT RBL 21 AND WL 152 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0080; SHEET 39; REV -.
